The Effect of Erythromycin on Occurrence of Leaks From Cervical Esophageal-Gastric Anastomosis After Trans-Hiatal Esophagectomy
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT00373919|
Recruitment Status : Unknown
Verified August 2006 by Kaplan Medical Center.
Recruitment status was: Not yet recruiting
First Posted : September 8, 2006
Last Update Posted : March 5, 2007
Cervical anastomotic leak is one of the most common complications after trans-hiatal esophagectomy.
Hypothesis: An early post operative administration of a pro-kinetic dosage of erythromycin will reduce leak occurrence.
Design: This is a prospective, randomized, double blind, placebo controlled study.
Number of patients: 30.
- Patients after trans-hiatal esophagectomy
- Allergy to erythromycin
- Use of phenothiazine
- QT prolongation
- Liver function test (LFT) abnormalities
- Myasthenia gravis
|Condition or disease||Intervention/treatment|
|Esophagectomy Postoperative Complications||Drug: intravenous (IV) administration of erythromycin|
|Study Type :||Interventional (Clinical Trial)|
|Intervention Model:||Parallel Assignment|
Please refer to this study by its ClinicalTrials.gov identifier (NCT number): NCT00373919
|Contact: Yoram Klein, MDfirstname.lastname@example.org|
|Principal Investigator:||Koram Klein, MD||Kaplan Medical Center|